# SDR USAA2009081092051

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A321-211
- Aircraft serial: 1314
- Aircraft time: 28,747 hours, 12,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2511225
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 958 - ORD - EEL - RIGHT AFT LOWER OVERWING EMERGENCY EXIT LIGHT LENS MISSING.  MAINTENANCE INSTALLED EMERGENCY LIGHT LENS.
